MAUDE Adverse Event Report: ZIMMER DENTAL IMPL SCR-V MINI SBM 3.3MM 3.5MM 10MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL SCR-V MINI SBM 3.3MM 3.5MM 10MM; DENTAL IMPLANT
Model Number SVMB10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Fistula (1862); Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377)
Date of Event 10/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event.Please see associated report: 0002023141-2021-03566.Zimmer biomet complaint number (b)(4).Weight unknown / not provided.Fax number unknown / not provided.Additional pma/510(k) number ¿ k011028|k013227.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth sites #3 and 4 lost integration due to peri-implantitis and were removed.The tissue around the implants were boggy, red and inflamed and a draining fistula was approximately 5mm from the gingival margin and the mid buccal anterior implant was very sensitive and bleeding on probing and there was at least 6mm of circumferential probing depth.Symptoms as a result of the event: bone loss, infection, abscess, fistula and inflammation.

Brand Name
IMPL SCR-V MINI SBM 3.3MM 3.5MM 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12975282
Report Number0002023141-2021-03564
Device Sequence Number4714962
Product Code DZE
UDI-Device Identifier00889024018129
UDI-Public(01)00889024018129(17)210731(10)63391409
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2021
Device Model NumberSVMB10
Device Catalogue NumberSVMB10
Device Lot Number63391409
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Initial Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale